Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  


Health Discussion Forum

 Does Justin Bieber have syphilis?
I heard it from my friend. Is this true?...


 What is Redtube? I heard about it but im scared to go on it... Is it some kind of virus or something?
I heard about it but im scared that its really a ...


 Did someone already find a cure for AIDS?
My friend told me that some guy found a natural cure for aids a long time ago, but some ppl gave that person money so he wouldn't share the secret with anyone.

Also what does AIDS ...


 What's the best way to tell someone you have HPV?
I have a hard time trying to figure out when is the best time to tell someone you have HPV. When begining a new relationship if I tell them right away I risk scaring them off, but if I wait and get ...


 how can i ask nicely if someone has any kind of STD or illness that can be passed on?
I really wanna ask this person but... I don't know how to without sounded rude lol....


 Does anyone know how long it's possible to have chlamydia without having symptoms in men and women?
...


 plz suggest me a good slogan on HIV AIDS......................?
i hv a slogan writing competetion in my school on monday.......................the topic is HIV AIDS.......................can any1 suggest me a good slogan??????????????????...


 STD???????????????????
can u get an STD through the ...


 Dont laugh okay? serious question..i think i have aids..?
mk before you laugh i have a friend who has told everyone she has aids except she ddint tell me
i drunk the tiniest bit out of her water bottle then a friend told me that i shouldnt of done that ...


 how do you make yourself throw-up? i stick whole toothbrushes down my throat, but it just doesn't come up.
how can some people throw-up with two fingers, and i can't with an entire toothbrush!?...



Drug Guide    C   Cafgesic

  Prescription drug information   Post your opinion about this drug  

   Cafgesic

Cafgesic
Oral


This combination medication is used to treat mild to moderate pain (e.g., headache, arthritis, muscle pain, cold/flu aches and pain). Salicylamide and acetaminophen help to decrease the pain. Phenyltoloxamine is an antihistamine that helps to decrease symptoms of a cold such as a runny nose. Caffeine is thought to increase the effects of acetaminophen and salicylamide.

 
no rating
No Rating Yet
No Reviews | Post your opinion
 Cafgesic images:

OverviewPhotosHow To UseSide EffectsPrecautionsMissed DoseDrug Interactions
Cafgesic

Uses
This combination medication is used to treat mild to moderate pain (e.g., headache, arthritis, muscle pain, cold/flu aches and pain). Salicylamide and acetaminophen help to decrease the pain. Phenyltoloxamine is an antihistamine that helps to decrease symptoms of a cold such as a runny nose. Caffeine is thought to increase the effects of acetaminophen and salicylamide.
Notes
  • Do not share this medication with others.This medication has been prescribed for your current condition only.
  • Do not use it later for another condition unless told to do so by your doctor.
  • A different medication may be necessary in that case.Laboratory and/or medical tests (e.g., liver/kidney function test) may be performed periodically to monitor your progress or check for side effects.
  • Consult your doctor for more details.

Storage
  • Store at room temperature at 77 degrees F (25 degrees C) away from light and moisture.
  • Brief storage between 59-86 degrees F (15-30 degrees C) is permitted.
  • Do not store in the bathroom.
  • Keep all medicines away from children and pets.

Overdose
  • Symptoms of overdose may include: persistent nausea/vomiting, severe stomach/abdominal pain, mental/mood changes, severe drowsiness/dizziness, ringing in the ears, fast/irregular heartbeat, shaking (tremor).

How To Use
  • Take this medication by mouth, usually every 4 hours with a full glass of water (8 ounces or 240 milliliters) or as directed by your doctor.
  • Do not lie down for at least 30 minutes after taking this drug.
  • If stomach upset occurs, take this medication with food, milk, or an antacid.Dosage is based on your medical condition and response to treatment.
  • To reduce your risk of stomach bleeding and other side effects, take this medication at the lowest effective dose for the shortest possible time.
  • Do not increase your dose, take it more frequently, or take it for a longer time than prescribed.
  • Discuss the risks and benefits with your doctor or pharmacist.For adults and children older than 11 years, do not take more than 8 capsules a day.Pain medications work best if they are used as the first signs of pain occur.
  • If you wait until the symptoms have worsened, the medication may not work as well.This medication contains acetaminophen.
  • Do not take more acetaminophen than recommended.
  • (See also Side Effects and Precautions sections.)Tell your doctor if your condition persists or worsens.
  • Do not take this product for more than 10 days unless directed by your doctor.

Side Effects
  • Dizziness, drowsiness, constipation, nausea, vomiting, stomach upset, trouble sleeping, heartburn, blurred vision, or dry mouth/nose/throat may occur.
  • If any of these effects persist or worsen, tell your doctor or pharmacist promptly.To relieve dry mouth, suck on (sugarless) hard candy or ice chips, chew (sugarless) gum, drink water, or use a saliva substitute.Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects.
  • Many people using this medication do not have serious side effects.Tell your doctor immediately if any of these unlikely but serious side effects occur: stomach pain, swelling of ankles/feet/hands, sudden/unexplained weight gain, difficulty urinating, fast/slow/irregular heartbeat, mental/mood changes (e.g., nervousness, anxiety, irritability), shaking (tremor), unusual weakness, vision changes, hearing changes (e.g., ringing in the ears, decreased hearing), seizures.Tell your doctor immediately if any of these rare but very serious side effects occur: change in the amount of urine, easy bleeding/bruising, signs of infection (e.g., fever, persistent sore throat), black stools, vomit that looks like coffee grounds.In adults who do not have liver problems, the maximum dose of acetaminophen is 4 grams a day (4000 milligrams).
  • Taking more than the maximum daily amount may cause serious (possibly fatal) liver disease.
  • Check your other prescription and nonprescription medicine labels carefully because they may also contain acetaminophen.
  • Ask your pharmacist about using those products safely.
  • Tell your doctor immediately if you have any of the following symptoms of liver damage: persistent nausea/vomiting, yellowing eyes/skin, dark urine, stomach/abdominal pain, extreme tiredness.A very serious allergic reaction to this drug is rare.
  • However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching, swelling, severe dizziness, trouble breathing.If you notice other effects not listed above, contact your doctor or pharmacist.

Precautions
  • Before taking this medication, tell your doctor or pharmacist if you are allergic to salicylamide, acetaminophen, phenyltoloxamine, or caffeine; or to salicylates (e.g., magnesium salicylate); or to other antihistamines (e.g., diphenhydramine); or if you have any other allergies.Before using this medication, tell your doctor or pharmacist your medical history, especially of: aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs), kidney disease, liver disease, growths in the nose (nasal polyps), breathing problems (e.g., asthma, chronic obstructive pulmonary disease-COPD), stomach/intestine/esophagus problems (e.g., bleeding, ulcers, recurring heartburn, blockage), bleeding/clotting problems, glaucoma, difficulty urinating (e.g., due to enlarged prostate gland), poorly controlled diabetes, stroke, seizure, overactive thyroid gland (hyperthyroidism), heart disease (e.g., congestive heart failure, history of heart attack), swelling of the ankles/feet/hands, a severe loss of body water (dehydration), blood disorders (e.g., anemia), high blood pressure, mental/mood disorders, certain genetic conditions (G6PD deficiency, pyruvate kinase deficiency).Before having surgery, tell your doctor or dentist that you are using this medication.This drug may make you dizzy or drowsy or cause blurred vision.
  • Use caution while driving, using machinery, or taking part in any other activity that requires alertness or clear vision.
  • Avoid alcoholic beverages because they may increase the risk of this drug's side effects.This medicine may cause stomach bleeding.
  • Daily use of alcohol and tobacco, especially when combined with this medicine, may increase your risk for stomach bleeding.
  • Avoid alcohol and stop smoking.
  • Consult your doctor or pharmacist for more information.This product contains acetaminophen.
  • Acetaminophen may cause liver damage.
  • Daily use of alcohol, especially when combined with acetaminophen, may increase your risk for liver damage.
  • Check with your doctor or pharmacist for more information.Caution is advised when using this drug in the elderly because they may be more sensitive to its side effects, especially stomach bleeding and dizziness.This medication contains salicylamide, which is similar to aspirin.
  • Children and teenagers should not take this medication (or aspirin) if they have chickenpox, flu, or any undiagnosed illness, or if they have just been given a live virus vaccine, without first consulting a doctor about Reye's syndrome, a rare but serious illness.Caution is advised when using this drug in children because they are more sensitive to the effects of antihistamines.
  • This drug can often cause excitement in young children instead of drowsiness.During pregnancy, this medication should be used only when clearly needed.
  • Discuss the risks and benefits with your doctor.This drug may pass into breast milk and could have undesirable effects on a nursing infant.
  • Therefore, breast-feeding is not recommended while using this drug.
  • Consult your doctor before breast-feeding.

Missed Dose
  • If you are taking this drug on a regular schedule (not "as needed") and you miss a dose, take it as soon as you remember.
  • If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule.
  • Do not double the dose to catch up.

Drug Interactions
  • Your doctor or pharmacist may already be aware of any possible drug interactions and may be monitoring you for them.
  • Do not start, stop, or change the dosage of any medicine before checking with your doctor or pharmacist first.This drug should not be used with the following medications because very serious interactions may occur: cidofovir, ketorolac.If you are currently using either of these medications listed above, tell your doctor or pharmacist before starting this medication.Before using this medication, tell your doctor or pharmacist of all prescription and nonprescription/herbal products you may use, especially of: adenosine, antihistamines (e.g., diphenhydramine), anti-platelet drugs (e.g., cilostazol, clopidogrel), anti-seizure medications (e.g., phenytoin, carbamazepine, phenobarbital, valproic acid), bisphosphonates taken by mouth (e.g., alendronate), "blood thinners" (e.g., heparin, warfarin), carbonic anhydrase inhibitors (e.g., acetazolamide), certain diabetes drugs (sulfonylureas such as glyburide), certain drugs for gout (uricosuric drugs such as probenecid, sulfinpyrazone), cimetidine, corticosteroids (e.g., prednisone), cyclosporine, disulfiram, drugs for high blood pressure (including ACE inhibitors such as captopril, angiotensin II receptor antagonists such as losartan, and beta blockers such as metoprolol), drugs for Parkinson's disease (e.g., anticholinergics such as benztropine), fluvoxamine, isoniazid, lithium, MAO inhibitors (e.g., furazolidone, isocarboxazid, linezolid, moclobemide, phenelzine, procarbazine, rasagiline, selegiline, tranylcypromine), methotrexate, pemetrexed, phenothiazines (e.g., chlorpromazine), SSRI antidepressants (e.g., fluoxetine, sertraline), tenofovir, tricyclic antidepressants (e.g., amitriptyline), theophylline, "water pills" (diuretics such as furosemide, hydrochlorothiazide, spironolactone).Tell your doctor or pharmacist if you also take drugs that cause drowsiness such as: medicine for sleep or anxiety (e.g., alprazolam, diazepam, zolpidem), muscle relaxants, narcotic pain relievers (e.g., codeine), psychiatric medicines (e.g., risperidone, trazodone).
  • Check all prescription and nonprescription medicine labels (e.g., cough-and-cold products, pain relievers, fever reducers) carefully since many contain ingredients that cause drowsiness.Also check your prescription and nonprescription medicine labels carefully because they may contain caffeine, other ingredients that could increase your heart rate or blood pressure (e.g., cough-and-cold products, diet aids), acetaminophen, and/or drugs that are similar to salicylamide and, if taken together, may increase your risk for side effects (NSAIDs such as aspirin, ibuprofen, naproxen).
  • Low-dose aspirin should be continued if prescribed by your doctor for specific medical reasons such as heart attack or stroke prevention (usually at dosages of 81-325 milligrams per day).
  • Also remember that certain beverages (e.g., coffee, colas, tea) and chocolate contain caffeine.
  • Consult your doctor or pharmacist for more details.
  • (See also adult maximum daily dose information for acetaminophen in Side Effects section.)This medication may interfere with certain medical/laboratory tests (including urine 5-HIAA, skin tests, dipyridamole-thallium imaging tests), possibly causing false test results.
  • Make sure laboratory personnel and all your doctors know you use this drug.

Add a Rating - Post your opinion about this drug

Post your opinion about Cafgesic
Ratings Legend
5 Stars = Excellent      4 Stars = Good      3 Stars = Average      2 Stars = Fair      1 Star   = Poor
* Required Fieldpoorexcellent
*Satisfaction
Low adverse Reactions
Healing Power
No dependency problems
Cost-Benefit

*Why were you taking Cafgesic ?

Briefly describe any side effects you experienced:


Additional Comments about Cafgesic :


*Your gender:  male    female  
*Your age:   

Location :

*Length of time taking drug?
(use "comments" for other time length)

Email (optional):  


Posting rules
  • Please no foul language
  • English only
  • No commercial advertising
  • No SPAM. No pyramid schemes of any kind
  • Read before you post.
  • No ALL CAPS, they are considered impolite

If you don't follow the above rules, your post will be probably deleted.





CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgement of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.

Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2013 Drug3k Friday, April 8, 2016
Terms of use - Privacy Policy